Numb arms and hands: Reaction to Tramadol?

Posted by jmb73 @jmb73, Dec 15, 2021

I took 50 mg of tramadol yesterday. I don't know if it's related but at 4:15, I woke up shaking, dizzy, and couldn't feel my arms or fingers. I used my rollator to walk to the bathroom and thought I was going to be sick plus I now had a headache. I couldn't get my fingers to grip anything. Then I went back to my chair- where I sleep- and took a saltene and some water as my hands were getting better but they didn't tingle. I took my blood pressure and it was 86/55. Any ideas? Thanks Joan

Interested in more discussions like this? Go to the Brain & Nervous System group.

Hi @jmb73 Joan, it may or may not be related to your medication. I'm not qualified to answer that nor are members of the community. This sounds like something that needs an expert medical opinion. The online community is not a substitute for professional medical advice, diagnosis or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your health.

Have you called your doctor this morning?

REPLY
@colleenyoung

Hi @jmb73 Joan, it may or may not be related to your medication. I'm not qualified to answer that nor are members of the community. This sounds like something that needs an expert medical opinion. The online community is not a substitute for professional medical advice, diagnosis or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your health.

Have you called your doctor this morning?

Jump to this post

i see my neurologist tomorrow.

REPLY
@colleenyoung

Hi @jmb73 Joan, it may or may not be related to your medication. I'm not qualified to answer that nor are members of the community. This sounds like something that needs an expert medical opinion. The online community is not a substitute for professional medical advice, diagnosis or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your health.

Have you called your doctor this morning?

Jump to this post

My neurologist said it was a reaction to Tramadol and to never take it again!

REPLY
Please sign in or register to post a reply.
  Request Appointment